Ring-theoretic properties of Iwasawa algebras: a survey

Ardakov, K. and Brown, K.A. (2006) Ring-theoretic properties of Iwasawa algebras: a survey. In: Fesenko, I. (ed.) A Collection of Manuscripts Written in Honour of John H. Coates on the Occasion of his Sixtieth Birthday. Series: Documenta mathematica: extra volume (4). Deutsche Mathematiker-Vereinigung: Bielefeld, Germany, pp. 7-33. ISBN 9783936609288

[img] Text


Publisher's URL: http://www.math.uiuc.edu/documenta/vol-coates/vol-coates-eng.html


This is a survey of the known properties of Iwasawa algebras, i.e., completed group rings of compact p-adic analytic groups with coefficients the ring Zp of p-adic integers or the field Fp of p elements. A number of open questions are also stated.

Item Type:Book Sections
Glasgow Author(s) Enlighten ID:Brown, Professor Ken
Authors: Ardakov, K., and Brown, K.A.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Publisher:Deutsche Mathematiker-Vereinigung

University Staff: Request a correction | Enlighten Editors: Update this record